p-Operator spaces and Figà-Talamanca-Herz algebras

Daws, M (2010) p-Operator spaces and Figà-Talamanca-Herz algebras. Journal of Operator Theory, 63 (1). 47 - 83. ISSN 0379-4024



  • Daws, M
Keywords: Amenability; Figà-Talamanca-Herz algebra; Locally compact group; Multiplier algebra; Operator space; SQp-space
  • Published: December 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Dec 2013 10:32
Last Modified: 15 Sep 2014 02:36
Published Version: http://www.theta.ro/jot.html
Status: Published
Publisher: Institute of Mathematics of the Romanian Academy

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export